# SDR RAIA00408020

- Difficulty date: August 16, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 17,351 hours, 18,974 cycles
- Engine: Garrtt TPE33114HR
- Engine time: 12,442 hours, 13,442 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Transducer
- Part number: 31058993
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BOTH IEC FAULTED.  MAINTENANCE REMOVED AND REPLACED NR 2 NTS PRESSURE TRANSDUCER.
